You had nodular acne? Dude please tell me the deal with these things. I look like I have marbles under my skin and I'm so scared of what accutane is going to do to them. Do they reabsorb? Or so they get gigantic and explode? Lol these are the scariest, I just don't understand what's going on under there! I've ha one for 3 months that is just getting really re now so I think it turned into a cyst, that one is not going to be pretty.
I had cystic acne as well with a nodule here and there. When I was taking accutane it seemed like the nodules just went down, didn't come the surface but the cysts did. I think taking the prednisone will help a lot. Have you ever had cortisone shots in any cysts or nodules? Before I was on accutane, I went to my derm a lot to get them and they helped me tremendously. They won't do them too much because they can backfire so I could only get them every three months or so.
And, yes, ipledge is a pain but I really didn't have as much trouble as everybody else. My derm was super good about doing her part before I left the office each time and my pharmacy was quick too.
That has been my problem with the shots. Before this derm I had another that told me to
Come in every couple of days to get shots and that she would take care of them. I think I'm worse because of her. This new derm makes me sign a form every time I get a shot, she actually flushes it out, the other one was obviously a wackjob and i wish I figured it out sooner. I am so glad to have people to talk about this! I've felt so alone and now I feel like I might just make it
Yay, you are going to make it! It is a hard road, acne, isn't it? Accutane is a hard road too with lots of ups and downs but worth it in the end. I'm only a week post accutane so I'll be on that terrifying journey of hoping it works long term but I'm glad I did it. Not having a painful lump or lumps on my face or something sort of oozing wound is unbelievable! Acne always made a bad day ten times worse and now a bad day is just a bad day.
The cortisone shots are tricky. They are super helpful but you have to be so careful not to overdo them so you're new derm sounds like he/she is being smart about it. I never took prednisone but I do hear it is very helpful with controlling the kind of ib you may have so hopefully that will help you out. It might get tough but you'll get through it. I even went so far as to only turn on the lowest light in my bathroom each night when taking off my makeup. The bright light always made everything look so much worse and then I'd start picking at everything and it would end up disasterous. I still am just using the low light, I think it really helps me to keep my hands off my face although at the moment I have nothing to pick but I still have some rough dry spots that I have to be careful not to pick at. Right now the hardest part for you will be the waiting, it seems to take forever to get started!